×

zbMATH — the first resource for mathematics

Parabolically connected subgroups. (English. Russian original) Zbl 1246.20041
Sb. Math. 202, No. 8, 1169-1182 (2011); translation from Mat. Sb. 202, No. 8, 81-94 (2011).
All reductive spherical subgroups of the group \(\text{SL}(n)\) are found for which the intersection with every parabolic subgroup of \(\text{SL}(n)\) is connected. This condition guarantees that open equivariant embeddings of the corresponding homogeneous spaces into Moishezon spaces are algebraic.
MSC:
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
14L35 Classical groups (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI